# SDR ASOA200900174

- Difficulty date: February 6, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 23,710 hours, 19,657 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEMI PRESSURE BULKHEAD WEB FS 559.00 HAS HFEC INDICATION NOTED AT RBL 18 WL 59.10 INDICATION IS APPROX 1.5" LONG AND 100% FULL SCREEN HEIGHT.  FAILS NDT INSPECTION.  SEMI PRESSURE BULKHEAD WEB FS 559.00 HAS HFEC INDICATION NOTED AT RBL 18 WL 59.10 INDICATION IS APPROX 1.5" LONG AND 100% FULL SCREEN HEIGHT. FAILS NDT INSPECTION.  REPAIRED SEMI-PRESSURE BULKHEAD WEB F.S. 559.00 IAW REO 601R-53-41-260.  REPAIRED THE SEMI-PRESSURE BULKHEAD WEB AT F.S. 559.00 IAW REO 601R-53-41-260.
